# SDR SIMA20210630004

- Difficulty date: June 30, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 37,654 hours, 32,882 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Migrated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AILERON PCA FITTING HAS (1 EA) BUSHING THAT IS MIGRATING.-C/A-RAR RH AILERON PCA FITTING ASSY IAW EO EM-27MR-112.
